Über einen verallgemeinerten affinen Zusammenhang.

Erhard Scheibe

Mathematische Zeitschrift (1952/53)

  • Volume: 57, page 65-74
  • ISSN: 0025-5874; 1432-1823

How to cite


Scheibe, Erhard. "Über einen verallgemeinerten affinen Zusammenhang.." Mathematische Zeitschrift 57 (1952/53): 65-74. <http://eudml.org/doc/169306>.

author = {Scheibe, Erhard},
journal = {Mathematische Zeitschrift},
keywords = {Riemannian manifolds},
pages = {65-74},
title = {Über einen verallgemeinerten affinen Zusammenhang.},
url = {http://eudml.org/doc/169306},
volume = {57},
year = {1952/53},

AU - Scheibe, Erhard
TI - Über einen verallgemeinerten affinen Zusammenhang.
JO - Mathematische Zeitschrift
PY - 1952/53
VL - 57
SP - 65
EP - 74
KW - Riemannian manifolds
UR - http://eudml.org/doc/169306
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.